# SDR UPS97223775

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 5 SPOILER PANEL HAS TWO SMALL AREAS OF DELAMINATION ON LWR SKIN AT O/B FWD END AND I/B MIDLE AT EDGE.  NR 5 SPOILER PANEL REPAIRED I.A.W. EO C-5100-7322.
